About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 813957, 6 pages
http://dx.doi.org/10.1155/2013/813957
Research Article

The Application of the Undetermined Fundamental Frequency Method on the Period-Doubling Bifurcation of the 3D Nonlinear System

1School of Mechanical Engineering, Tianjin Polytechnic University, Tianjin 300072, China
2Department of Mechanics, Tianjin University, Tianjin 300072, China

Received 28 April 2013; Revised 10 August 2013; Accepted 10 August 2013

Academic Editor: Ren Yong

Copyright © 2013 Gen Ge and Wei Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. J. Feigenbaum, “The universal metric properties of nonlinear transformations,” Journal of Statistical Physics, vol. 21, no. 6, pp. 669–706, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Q. Wang and M. T. Xu, “Property of period-doubling bifurcations,” Chaos, Solitons and Fractals, vol. 24, no. 2, pp. 527–532, 2005. View at Publisher · View at Google Scholar · View at Scopus
  3. D. W. Berns, J. L. Moiola, and G. R. Chen, “Detecting period-doubling bifurcation: an approximate monodromy matrix approach,” Automatica, vol. 37, no. 11, pp. 1787–1795, 2001. View at Publisher · View at Google Scholar · View at Scopus
  4. R. H. Rand, “Analytical approximation for period-doubling following a Hopf bifurcation,” Mechanics Research Communications, vol. 16, no. 2, pp. 117–123, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Belhaq and M. Houssni, “Symmetry-breaking and first period-doubling following a Hopf bifurcation in a three-dimensional system,” Mechanics Research Communications, vol. 22, no. 3, pp. 221–231, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Belhaq, E. Freire, M. Houssni, and A. J. Rodríguez-Luis, “Second period-doubling in a three-dimensional system,” Mechanics Research Communications, vol. 26, no. 2, pp. 123–128, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Y. T. Leung and Q. C. Zhang, “Complex normal form for strongly non-linear vibration systems exemplified by Duffing-van der Pol equation,” Journal of Sound and Vibration, vol. 213, no. 5, pp. 907–914, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Q. C. Zhang, W. Wang, and W. Y. Li, “Heteroclinic bifurcation of strongly nonlinear oscillator,” Chinese Physics Letters, vol. 25, no. 5, p. 1905, 2008. View at Publisher · View at Google Scholar
  9. A. H. Nayfeh, Method of Normal Forms, John Wiley, New York, NY, USA, 1993. View at MathSciNet